# SDR DALA12008213126

- Difficulty date: September 16, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK BTW FR 20 TO FR 23 UPPER CROWN Y-765 HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15.  REMOVED FLOOR SUPPORT AND REPLACED IAW SRM 51-42-11.
